# SDR UALA2011032101348

- Difficulty date: March 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,293 hours, 13,088 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CROSSAISLE EEL LIGHT STRIP INOP.  SECURED POWER FEEDER CONNECTOR, OPS CHECKED OK.
